# SDR DALA2015022301585

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER WAS PAINTED.  PERFORM WEIGHT AND BALANCE PROCEDURE.  WEIGHT AND BALANCE ON RUDDER WAS PERFORMED AND RUDDER TAIL MOMENT IS +630.5 THEREFORE WAS FOUND WITHIN OF LIMITS IAW SRM 55-40-1.
